Items where Author is "Wilmott, CM"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 5.

Journal article

WILMOTT, C.M., 2014. Establishing the number of distinct stabilizer bases for a quantum qudit error-correcting code. Journal of Physics: Conference Series. ISSN 1742-6596

WILMOTT, C.M., 2014. From Fibonacci to the mathematics of cows and quantum circuitry. Journal of Physics: Conference Series. ISSN 1742-6596

WILMOTT, C.M., 2013. On a family of linear recurrences. Journal of Physics: Conference Series, 410 (1). ISSN 1742-6596

WILMOTT, C.M. and WILD, P.R., 2012. On a generalized quantum SWAP gate. International Journal of Quantum Information, 10 (3). ISSN 0219-7499

WILMOTT, C.M., 2011. On swapping the states of two qudits. International Journal of Quantum Information, 9 (6), pp. 1511-1517. ISSN 0219-7499

This list was generated on Mon Nov 20 02:00:10 2017 UTC.